# SDR DXTA2010032504052

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605092
- Aircraft time: 8,398 hours, 6,622 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF FELT A LARGE YAW TO THE RT, RT BRAKE SEEMED TO HAVE GRABBED.  TAXIED ACFT FOR 10 MINUTES AND PERFORMED SEVERAL COMPLETE STOPS, RT AND LT TURNS.  NO BRAKE DRAG OR DRIFTING RT NOTED.  JACKED MAINS AND INSPECTED WHEELS FOR FREE ROTATION REF MM 32-42-01.  NO DEFECTS NOTED.
